# SDR SWI2025F01508

- Difficulty date: August 6, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10285
- Aircraft time: 39,028 hours, 25,551 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: 2024T3071
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND FWD UPPER SIDE THE SEAL STRIKER IS GOUGED.  REPAIRED DAMAGE ON PASSENGER DOOR SURROUND SEAL STRIKER FWD UPPER SIDE IAW SRM 53-21-23, 51-41-02, 51-21-11, 51-25-06, 51-42-06, 51-25-16, AMM 20-70-00.
